List of Articles Published in 1929

B.1929.21.8 The Jaina School of Mathematics
Bibhutibhusan Datta, Vol. 21, No. 2, - 1929
B.1929.21.7 On the Equation of State
Rameshchandra Majumdar, Vol. 21, No. 2, - 1929
B.1929.21.6 On Sound Waves due to Prescribed Vibrations of a Cylindrical Surface in the Presence of a Rigid and Fixed Cylindrical Obstacle (Part-II)
Hrishikesh Sircar, Vol. 21, No. 2, - 1929
B.1929.21.5 Table of Complex Multiplication Moduli
S.C. Mitra, Vol. 21, No. 2, - 1929
B.1929.21.4 On a Type of Modular Relation
S. C. Mitrra, Vol. 21, No. 2, - 1929
B.1929.21.3 On the Summability (C,1) of Legendre Series of a Function at a Point where the Function has a Discontinuity of the Second Kind
H. P. Banerjea, Vol. 21, No. 1, - 1929
B.1929.21.2 On the Calculation of the Zeros of Legendre Polynomials
Nripendranath Ghosh, Vol. 21, No. 1, - 1929
B.1929.21.1 The Bakhshali Mathematics
Bibhutibhusan Datta, Vol. 21, No. 1, - 1929